References Julie Bergner

J. Bergner, Models for (∞, n)-categories and the cobordism hypothesis, in H. Sati and U. Schreiber, ed., Mathematical Foundations of Quantum Field Theory and Perturbative String Theory, Proc. Sympos. Pure Math. 83 (2011) 17-30.


J. Bergner, C. Rezk Comparison of models for (∞,n)-categories I Geom. Topol. 17 (2013), no. 4, 2163–2202.


J. Bergner, C. Rezk Comparison of models for (∞,n)-categories II, math.AT/1406.4182


C. Rezk, A model for the homotopy theory of homotopy theory." Trans. Am. Math. Soc. 353 (2001), 973-1007.


C.Rezk, A cartesian presentation of weak n-categories,  Geometry & Topology, 14 (2010), 521-571

Share this page:

Contact details

Department of Mathematics
University of Leicester
University Road
Leicester LE1 7RH
United Kingdom

Tel.: +44 (0)116 229 7407

Campus Based Courses

Postgraduate Taught:

Postgraduate Research:

Distance Learning Course  

Actuarial Science:

DL Study

Student complaints procedure

AccessAble logo

The University of Leicester is committed to equal access to our facilities. DisabledGo has detailed accessibility guides for College House and the Michael Atiyah Building.